MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ZIMMER CORTICAL SCREW SELF-TAPPING; SCREW, FIXATION, BONE

ZIMMER MANUFACTURING B.V. ZIMMER CORTICAL SCREW SELF-TAPPING; SCREW, FIXATION, BONE
Catalog Number 47483504501
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Swelling/ Edema (4577)
Date of Event 12/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: item# 47493500903; lot# unknown.E1: full establishment name - royal cornwall hospitals nhs trust.G2: foreign - event occurred in the uk.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent an initial implantation of a zps system approximately one (1) year and three (3) months ago as part of a clinical study.Subsequently, the patient presented with increased pain, stiffness, and swelling around the ankle approximately eight (8) months post-implantation.X-rays taken showed a fractured screw.The patient is pending a planned revision surgery on an unknown date to remove the fractured screw.Currently, the patient is reported to still be on a waiting list.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.Event was not confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ZIMMER CORTICAL SCREW SELF-TAPPING
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22668436
Report Number0002648920-2025-00201
Device Sequence Number15327427
Product Code HWC
UDI-Device Identifier00889024101340
UDI-Public(01)00889024101340(17)320305(10)65271268
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060710
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number47483504501
Device Lot Number65271268
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H11
Outcome Attributed to Adverse Event Other;
Patient Age38 YR
Patient SexFemale
Patient Weight93 KG